July  2013, 33(7): 3211-3223. doi: 10.3934/dcds.2013.33.3211

Persistence properties and infinite propagation for the modified 2-component Camassa--Holm equation

1. 

Institute of Applied Physics and Computational Mathematics, Beijing, 100088, China

2. 

Institute of Applied Physics & Computational Math., Beijing 100088

Received  April 2012 Revised  July 2012 Published  January 2013

In this paper, we mainly study persistence properties and infinite propagation for the modified 2-component Camassa--Holm equation. We first prove that persistence properties of the solution to the equation provided the initial potential satisfies a certain sign condition. Finally, we get the infinite propagation if the initial datas satisfy certain compact conditions, while the solution to system (1.1) instantly loses compactly supported, the solution has exponential decay as $|x|$ goes to infinity.
Citation: Xinglong Wu, Boling Guo. Persistence properties and infinite propagation for the modified 2-component Camassa--Holm equation. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 3211-3223. doi: 10.3934/dcds.2013.33.3211
References:
[1]

R. Beals, D. Sattinger and J. Szmigielski, Multipeakons and a theorem of Stieltjes,, Inverse Problems, 15 (1999), 1.  doi: 10.1088/0266-5611/15/1/001.  Google Scholar

[2]

A. Bressan and A. Constantin, Global conservative solutions of the Camassa- Holm equation,, Arch. Rat. Mech. Anal., 183 (2007), 215.  doi: 10.1007/s00205-006-0010-z.  Google Scholar

[3]

A. Bressan and A. Constantin, Global dissipative solutions of the Camassa-Holm equation,, Anal. Appl., 5 (2007), 1.  doi: 10.1142/S0219530507000857.  Google Scholar

[4]

R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons,, Phys. Rev. Letters, 71 (1993), 1661.  doi: 10.1103/PhysRevLett.71.1661.  Google Scholar

[5]

R. Camassa, D. Holm and J. Hyman, An integrable shallow water equation,, Adv. Appl. Mech., 31 (1994), 1.   Google Scholar

[6]

A. Constantin, On the scattering problem for the Camassa-Holm equation,, Proc. R. Soc. London A, 457 (2001), 953.  doi: 10.1098/rspa.2000.0701.  Google Scholar

[7]

A. Constantin, Global existence and breaking waves for a shallow water equation: A geometric approch,, Ann. Inst. Fourier (Grenoble), 50 (2000), 321.   Google Scholar

[8]

A. Constantin, Finite propagation speed for the Camassa-Holm equation,, J. Math. Phys., 46 (2005).  doi: 10.1063/1.1845603.  Google Scholar

[9]

A. Constantin and J. Escher, On the blow-up rate and the blow-up set of breaking waves for a shallow water equation,, Math. Z., 233 (2000), 75.  doi: 10.1007/PL00004793.  Google Scholar

[10]

A. Constantin and W. A. Strauss, Stability of peakons,, Comm. Pure Appl. Math., 53 (2000), 603.  doi: 10.1002/(SICI)1097-0312(200005)53:5<603::AID-CPA3>3.3.CO;2-C.  Google Scholar

[11]

H. H. Dai, Model equations for nonlinear dispersive waves in a compressible Mooney-Rivlin rod,, Acta Mechanica, 127 (1998), 193.  doi: 10.1007/BF01170373.  Google Scholar

[12]

A. Fokas and B. Fuchssteiner, Symplectic structures, their Bäcklund transformation and hereditary symmetries,, Physica D, 4 (1981), 47.  doi: 10.1016/0167-2789(81)90004-X.  Google Scholar

[13]

A. E. Green and P. M. Naghdi, A derivation of equations for wave propagation in water of variable depth,, J. Fluid Mech., 78 (1976), 237.   Google Scholar

[14]

C. Guan and Z. Yin, Well-podness and blow-up pheonmena for a modified two-component Camassa- Holm equation,, in, 526 (2010), 199.   Google Scholar

[15]

D. Henry, Compactly supported solutions of the Camassa-Holm equation,, J. Nonlinear Math. Phys., 12 (2005), 342.  doi: 10.2991/jnmp.2005.12.3.3.  Google Scholar

[16]

A. Himonas, G. Misiolek, G. Ponce and Y. Zhou, Persistence properties and unique continuation of solutions of the Camassa-Holm equation,, Comm. Math. Phys., 271 (2007), 511.  doi: 10.1007/s00220-006-0172-4.  Google Scholar

[17]

D. Holm, J. Marsden and T. Ratiu, The Euler-Poincaré equations and semidirect products with applications to continuum theories,, Adv. Math., 137 (1998), 1.  doi: 10.1006/aima.1998.1721.  Google Scholar

[18]

D. Holm, L. Naraigh and C. Tronci, Singular solution of a modified two-component Camassa-Holm equation,, Phy. Rev. E., 79 (2009), 1.  doi: 10.1103/PhysRevE.79.016601.  Google Scholar

[19]

T. Kato, On the Korteweg-de Vries equation,, Manuscripta Math., 28 (1979), 89.   Google Scholar

[20]

T. Kato, On the Cauchy problem for the generalized Korteweg-de Vries equation,, in, 8 (1983), 93.   Google Scholar

[21]

J. Liu and Z. Yin, Global existence and blow-up phenomena for a periodic modified two-component Camassa-Holm equation,, IMA J. Appl. Math., 34 (): 1.   Google Scholar

[22]

W. Tan and Z. Yin, Global periodic conservative solutions of a periodic modified two-component Camassa-Holm equation,, J. Funct. Anal., 261 (2011), 1204.  doi: 10.1016/j.jfa.2011.04.015.  Google Scholar

show all references

References:
[1]

R. Beals, D. Sattinger and J. Szmigielski, Multipeakons and a theorem of Stieltjes,, Inverse Problems, 15 (1999), 1.  doi: 10.1088/0266-5611/15/1/001.  Google Scholar

[2]

A. Bressan and A. Constantin, Global conservative solutions of the Camassa- Holm equation,, Arch. Rat. Mech. Anal., 183 (2007), 215.  doi: 10.1007/s00205-006-0010-z.  Google Scholar

[3]

A. Bressan and A. Constantin, Global dissipative solutions of the Camassa-Holm equation,, Anal. Appl., 5 (2007), 1.  doi: 10.1142/S0219530507000857.  Google Scholar

[4]

R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons,, Phys. Rev. Letters, 71 (1993), 1661.  doi: 10.1103/PhysRevLett.71.1661.  Google Scholar

[5]

R. Camassa, D. Holm and J. Hyman, An integrable shallow water equation,, Adv. Appl. Mech., 31 (1994), 1.   Google Scholar

[6]

A. Constantin, On the scattering problem for the Camassa-Holm equation,, Proc. R. Soc. London A, 457 (2001), 953.  doi: 10.1098/rspa.2000.0701.  Google Scholar

[7]

A. Constantin, Global existence and breaking waves for a shallow water equation: A geometric approch,, Ann. Inst. Fourier (Grenoble), 50 (2000), 321.   Google Scholar

[8]

A. Constantin, Finite propagation speed for the Camassa-Holm equation,, J. Math. Phys., 46 (2005).  doi: 10.1063/1.1845603.  Google Scholar

[9]

A. Constantin and J. Escher, On the blow-up rate and the blow-up set of breaking waves for a shallow water equation,, Math. Z., 233 (2000), 75.  doi: 10.1007/PL00004793.  Google Scholar

[10]

A. Constantin and W. A. Strauss, Stability of peakons,, Comm. Pure Appl. Math., 53 (2000), 603.  doi: 10.1002/(SICI)1097-0312(200005)53:5<603::AID-CPA3>3.3.CO;2-C.  Google Scholar

[11]

H. H. Dai, Model equations for nonlinear dispersive waves in a compressible Mooney-Rivlin rod,, Acta Mechanica, 127 (1998), 193.  doi: 10.1007/BF01170373.  Google Scholar

[12]

A. Fokas and B. Fuchssteiner, Symplectic structures, their Bäcklund transformation and hereditary symmetries,, Physica D, 4 (1981), 47.  doi: 10.1016/0167-2789(81)90004-X.  Google Scholar

[13]

A. E. Green and P. M. Naghdi, A derivation of equations for wave propagation in water of variable depth,, J. Fluid Mech., 78 (1976), 237.   Google Scholar

[14]

C. Guan and Z. Yin, Well-podness and blow-up pheonmena for a modified two-component Camassa- Holm equation,, in, 526 (2010), 199.   Google Scholar

[15]

D. Henry, Compactly supported solutions of the Camassa-Holm equation,, J. Nonlinear Math. Phys., 12 (2005), 342.  doi: 10.2991/jnmp.2005.12.3.3.  Google Scholar

[16]

A. Himonas, G. Misiolek, G. Ponce and Y. Zhou, Persistence properties and unique continuation of solutions of the Camassa-Holm equation,, Comm. Math. Phys., 271 (2007), 511.  doi: 10.1007/s00220-006-0172-4.  Google Scholar

[17]

D. Holm, J. Marsden and T. Ratiu, The Euler-Poincaré equations and semidirect products with applications to continuum theories,, Adv. Math., 137 (1998), 1.  doi: 10.1006/aima.1998.1721.  Google Scholar

[18]

D. Holm, L. Naraigh and C. Tronci, Singular solution of a modified two-component Camassa-Holm equation,, Phy. Rev. E., 79 (2009), 1.  doi: 10.1103/PhysRevE.79.016601.  Google Scholar

[19]

T. Kato, On the Korteweg-de Vries equation,, Manuscripta Math., 28 (1979), 89.   Google Scholar

[20]

T. Kato, On the Cauchy problem for the generalized Korteweg-de Vries equation,, in, 8 (1983), 93.   Google Scholar

[21]

J. Liu and Z. Yin, Global existence and blow-up phenomena for a periodic modified two-component Camassa-Holm equation,, IMA J. Appl. Math., 34 (): 1.   Google Scholar

[22]

W. Tan and Z. Yin, Global periodic conservative solutions of a periodic modified two-component Camassa-Holm equation,, J. Funct. Anal., 261 (2011), 1204.  doi: 10.1016/j.jfa.2011.04.015.  Google Scholar

[1]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020378

[2]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

[3]

Tuan Hiep Pham, Jérôme Laverne, Jean-Jacques Marigo. Stress gradient effects on the nucleation and propagation of cohesive cracks. Discrete & Continuous Dynamical Systems - S, 2016, 9 (2) : 557-584. doi: 10.3934/dcdss.2016012

[4]

Manoel J. Dos Santos, Baowei Feng, Dilberto S. Almeida Júnior, Mauro L. Santos. Global and exponential attractors for a nonlinear porous elastic system with delay term. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2805-2828. doi: 10.3934/dcdsb.2020206

[5]

Shu-Yu Hsu. Existence and properties of ancient solutions of the Yamabe flow. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 91-129. doi: 10.3934/dcds.2018005

[6]

M. R. S. Kulenović, J. Marcotte, O. Merino. Properties of basins of attraction for planar discrete cooperative maps. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2721-2737. doi: 10.3934/dcdsb.2020202

[7]

Michel Chipot, Mingmin Zhang. On some model problem for the propagation of interacting species in a special environment. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020401

[8]

Pascal Noble, Sebastien Travadel. Non-persistence of roll-waves under viscous perturbations. Discrete & Continuous Dynamical Systems - B, 2001, 1 (1) : 61-70. doi: 10.3934/dcdsb.2001.1.61

[9]

Charlene Kalle, Niels Langeveld, Marta Maggioni, Sara Munday. Matching for a family of infinite measure continued fraction transformations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (11) : 6309-6330. doi: 10.3934/dcds.2020281

[10]

Seung-Yeal Ha, Myeongju Kang, Bora Moon. Collective behaviors of a Winfree ensemble on an infinite cylinder. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2749-2779. doi: 10.3934/dcdsb.2020204

[11]

Feng Luo. A combinatorial curvature flow for compact 3-manifolds with boundary. Electronic Research Announcements, 2005, 11: 12-20.

[12]

Xinyuan Liao, Caidi Zhao, Shengfan Zhou. Compact uniform attractors for dissipative non-autonomous lattice dynamical systems. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1087-1111. doi: 10.3934/cpaa.2007.6.1087

[13]

Wei Liu, Pavel Krejčí, Guoju Ye. Continuity properties of Prandtl-Ishlinskii operators in the space of regulated functions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3783-3795. doi: 10.3934/dcdsb.2017190

[14]

Marcelo Messias. Periodic perturbation of quadratic systems with two infinite heteroclinic cycles. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1881-1899. doi: 10.3934/dcds.2012.32.1881

[15]

Wen-Bin Yang, Yan-Ling Li, Jianhua Wu, Hai-Xia Li. Dynamics of a food chain model with ratio-dependent and modified Leslie-Gower functional responses. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2269-2290. doi: 10.3934/dcdsb.2015.20.2269

[16]

Hong Seng Sim, Wah June Leong, Chuei Yee Chen, Siti Nur Iqmal Ibrahim. Multi-step spectral gradient methods with modified weak secant relation for large scale unconstrained optimization. Numerical Algebra, Control & Optimization, 2018, 8 (3) : 377-387. doi: 10.3934/naco.2018024

[17]

Jianping Gao, Shangjiang Guo, Wenxian Shen. Persistence and time periodic positive solutions of doubly nonlocal Fisher-KPP equations in time periodic and space heterogeneous media. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2645-2676. doi: 10.3934/dcdsb.2020199

[18]

V. Vijayakumar, R. Udhayakumar, K. Kavitha. On the approximate controllability of neutral integro-differential inclusions of Sobolev-type with infinite delay. Evolution Equations & Control Theory, 2021, 10 (2) : 271-296. doi: 10.3934/eect.2020066

[19]

Carlos Gutierrez, Nguyen Van Chau. A remark on an eigenvalue condition for the global injectivity of differentiable maps of $R^2$. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 397-402. doi: 10.3934/dcds.2007.17.397

[20]

Arunima Bhattacharya, Micah Warren. $ C^{2, \alpha} $ estimates for solutions to almost Linear elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021024

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (44)
  • HTML views (0)
  • Cited by (7)

Other articles
by authors

[Back to Top]